MathSciNet Relay Station
MathSciNet bibliographic data
MR109212 (22 #99) 30.00
Huber, Heinz Zur analytischen Theorie hyperbolischen Raumformen und Bewegungsgruppen. (German) Math. Ann. 138 1959 1–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement